Hi..I started on Prozac 2 weeks ago. first at 10mg then bumped to 20 mg (as prescribed) within a few days of starting. it was suppose to be gradual I guess, stated "as needed" . Well I feel like I am on an emotional rollarcoaster, crying at the drop of a dime, feeling numb inside, shaking, feeling my heartbeat to numerous other feelings. I can't stand it anymore. so I guess I am just wondering what your thoughts are on this, shouldn't this pill be taking some sort of effect. I am so miserable!!!
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...